MAUDE Adverse Event Report: RICHARD WOLF GMBH TEM PUMP

RICHARD WOLF GMBH TEM PUMP
Model Number 2232644
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
On (b)(6) 2020, the user facility reported the following to richard wolf medical instruments corporation (rwmic): the unit stopped functioning in the middle of a procedure.There was no patient of staff injury.Machine had a mechanical error and could not get it to function.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Was there any injury or illness to the patient due to the reported issue? no.Was there any injury or illness to any other personnel due to the reported issue? no.Did the issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? (only applicable if there was a report of delay) no.Was there a similar back-up device available for use? no was the scheduled procedure completed? yes.
 
Additional Manufacturer Narrative
Richard wolf medical instruments (mic) is submitting this report on behalf of richard wolf gmbh.Mic is the importer of this device.Follow-up report #1 is to provide fda with missing information, new information, and changed information.Changed information: the device was not returned to mic for investigation.The user facility was contacted for additional information however the user facility responded "no further information can be provided".Without testing or further information from the user facility, we are unable to determine what happened or possible causes.Reviewing the ifu (ga-as 001-usa) for warning and cautions: caution! danger of faults and malfunctions! to guarantee the safety of the user, patient and others use only accessories and spare parts specified by the manufacturer of this product.Other accessories or spare parts can cause the emission of increased electromagnetic radiation or reduced immunity against interference.Caution! the tem pump must be enabled to properly perform the tem procedures! it is possible to engage the laparoscopic insufflator function when the tem configuration is desired.When performing tem applications be sure that the pump indicator is illuminated.If the pump is not enabled, the insufflator will cycle between its insufflation and measurement periods.This can be detected by a visual pulsing of the gas flow indicator and an audible pause in the insufflation mode.If this situation is detected, change the mode as written in section 4.8.2.Check all connections and assure that the pump is enabled.Notes! for the instruments marked " * " we recommend that you always have a spare (backup) unit available to ensure immediate adequate replacement in case of sudden failure so that the operation can be completed in due course.Rwmic considers this mdr closed.If we receive additional information about this device, a follow-up report will be filed.
 
Event or Problem Description
When this mdr was originally reported, the user facility gave us the wrong part and serial number.Richard wolf received the device in for repair and discovered the discrepancy.This report is to provide fda with corrected information.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Follow-up report #2 is to provide fda with missing information, new information, and changed information.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Follow-up report #3 is to provide fda with the results of the device investigation and any new information, and changed information since last submission.Rwmic considers this mdr closed.Rwmic will submit a follow up report if new information becomes available.
 
Event or Problem Description
The purpose of this report is to share the results of the device investigation.Rwmic received and evaluated the device.The device was visually, functionally and mechanically evaluated.The reported condition was confirmed.The investigation report: "according to the inspection of the tem-pump, the bushings of the device have strong signs of use.The roller pump is defective.The roller wheel no longer rotates, the gear from the gear tooth has sheared off.The customer has either inserted another tube or blocked the pump wheel.According to sap, the device was sent back only once since the first delivery in 2007, the investigation in 2016 has not found any problem of the device.The user is informed in the ifu ga-as001/en/2018-10 v12.0/pk18-9277 about product combination as well as about regular maintenance of the device.If these actions would have been taken, the problem would not have occurred.".

Brand Name
TEM PUMP
Common Device Name
TEM PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10949851
Report Number1418479-2020-00047
Device Sequence Number16895856
Product Code HIF
UDI-Device Identifier04055207056523
UDI-Public04055207056523
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K000180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2232644
Device Catalogue Number2232.644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
05/06/2021
05/06/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date03/17/2021
05/12/2021
10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1